Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

An Exponential Inequality for Symmetric Random Variables

Raphaël Cerf and Matthias Gorny
The American Mathematical Monthly
Vol. 122, No. 8 (October 2015), pp. 786-789
DOI: 10.4169/amer.math.monthly.122.8.786
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.8.786
Page Count: 4

You can always find the topics here!

Topics: Random variables, Chebyshevs inequality, Mathematical inequalities
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Add to My Lists
  • Cite this Item
An Exponential Inequality for Symmetric Random Variables
Preview not available

Abstract

We prove a simple exponential inequality which gives a control on the first two empirical moments of a sequence of independent identically distributed symmetric real-valued random variables.

Page Thumbnails